# SDR UALA2009041701115

- Difficulty date: April 16, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 53,921 hours, 19,796 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY BELT LOADER ON FUSELAGE FWD OF AFT CARGO DOOR NEAR BOTTOM OF DOOR CUTOUT.  DAMAGED AREA IS APPROX A LONG GOUGE 5\ LEADING UP TO A SERIES OF SMALL GOUGES.  CENTER OF DAMAGED AREA ONE EIGHT INCH DEEP AND GOUGE ACROSS ONE RIVET.  COMPLIED WITH EVA UA72507 BLENDED ALL DAMAGED AREA AND INSPECTED INSIDE STRINGER SURROUNDING, NO DAMAGED NOTED.
